# SDR SWAA2022070717596

- Difficulty date: June 11, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATEDBETWEEN BS 767 TO BS 794.3 WL 156 AFT CARGO COMPARTMENT 2022-316949 / [01] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS 767 TO BS 794.3 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 146A0081 REV -. WEB-INTERCOSTAL P/N: 146A8127-12. P/O: SW2022001972. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS 767 TO BS 794.3 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 146A0081 REV -.  WEB-INTERCOSTAL P/N: 146A8127-12. P/O: SW2022001972.  SEE INDIVIDUAL SIGNS-OFF BELOW. COMPLETED RII
